Statin Side Effects and HeartUK

The HeartUK sponsored forum Healthunlocked have posted up a request for members to share with HeartUK their Statin experiences. In their words

“HEART UK are looking for people who are currently prescribed statins and would be happy to share their stories with the charity and the media.

We are looking in particular for people who have been prescribed statins and experienced some side effects, but were able to continue their statin use (perhaps by switching to a different statin or changing their dosage). ”

There were 9 replies so far on the forum. 5 were outright damming in that the posters said they had bad side effects that caused them to drop the use of Statins. In fact only one reported that they had managed to get on with them trouble free, of the other 3 one reported that she had joint and muscle pain but the GP had convinced her that it was Arthritis. Another reported that they had muscle problems but was awaiting reports on whether it was Arthritis. The third was getting calf pains but put that down to the rehab exercises.

Somehow I do not think the media will be getting to hear most of these opinions on statins.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s